MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFR03
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: na (receiving inspection).Detailed description of event: this is a complaint from [name].The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: october 17, 2018.Please refer to the attachment file.We found defects as the result of incoming inspection of the products.Please refer to the attachment material for the quantity which returns the products.We found a new defect.We would like you to investigate the cause of this issue and would like you to have corrective action for following defects.(1) insufficient heat seal (foreign object in the heat seal).Patient status: na.Type of intervention: na.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed that there was particulate matter in the seal.Testing was performed on the event unit, which determined that the sterile barrier had been compromised.Based on the condition of the returned unit, it is likely that the reported event happened during the packaging process.It is likely that the particulate matter got stuck on the chains of form fill and seal (ffs) machine and was incorporated into the pouch seal.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Name of procedure being performed: na (receiving inspection).Detailed description of event: this is a complaint from [name].The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: october 17, 2018.Please refer to the attachment file.We found defects as the result of incoming inspection of the products.Please refer to the attachment material for the quantity which returns the products.I) we found a new defect.We would like you to investigate the cause of this issue and would like you to have corrective action for following defects ¿(1) insufficient heat seal (foreign object in the heat seal).Patient status: na.Type of intervention: na.

Brand Name
CFR03, 5X100 KII OPT ADVFIX 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key9803080
Report Number2027111-2020-00409
Device Sequence Number19583932
Product Code GCJ
UDI-Device Identifier00607915119881
UDI-Public(01)00607915119881(17)210830(30)01(10)1334885
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/21/2021
Device Model NumberCFR03
Device Catalogue Number101221201
Device Lot Number1334885
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/12/2020
Supplement Date Received by Manufacturer02/12/2020
Initial Report FDA Received Date03/06/2020
Supplement Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1